Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    3,837

ABOUT TO START ISOTANE

IAMAORIGINAL

170 views

HI THERE EVEYONE NICE TO MEET YOU ALL.

Im 19 years and about to start isotane which im really worried about. I have suffered with acne from age 14 and it went away for about 1 year and then came back. Since leaving school it has increased and now i have it bad on my checks. i get a few on my chin and forehead but its dosent bother me as much.

I have been very stressed out and think that it could be the main reason, i also wear makeup everyday to cover up it but think that is making it worse.

Its really started bothering me lately as i want to get on with my life. I know i would be confident without acne so it sucks. I am going to do a course in a month but dont even feel like going with this stuff on my face, i think being distracted by study will be a good thing however.

I am starting isotane next week and looking forward to it but also really scared my skin will break out before the course and i will feel like giving up. Has anyone had good results straight away?

Ist it fine to wear makeup? as i think it will be too dry

i am a tad worried about weight gain as im only tiny 50kg but when i went on the pregnancy pill my skin cleared up but i put on 10kg and when i went off i lost it, so has anyone had any weight gain or loss experience? it would be dangerous also if i lost weight.

Ill keep you posted on my journey, PLEASE any encouragement, advice and nice thoughts would be highly appreciated thanks :surprised::pray:



2 Comments


Recommended Comments

I'm 19 and broke out horrifically at 14. I get it!!! I also wear makeup. I wear Almay non-comedogenic liquid when I need serious coverage. Otherwise, it's Physician's Formula powder. I've never heard of this medication, however. I just wish you the best of luck!

Share this comment


Link to comment

Yes it's no problem, I'm near my 4th month and I wore make up frequently throughout the course. But your skin will be wayy more sensitive when your on these pills so don't ever sleep with your make up on and be careful with the sun, wear tons of sunscreen especially if you're fair skinned Best of luck :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×